# SDR A6WA202208178283

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5200 · Doors
- Part: Angle
- Part number: 601R3187313
- Part serial: NSA
- Condition: Corroded
- Location: Pax Door
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ANGLE SUPPORT THAT ATTACHES TO FWD FORMER IS CORRODED ***AIRCRAFT REMOVED FROM SERVICE **** INSTALLED NEW FWD SUPPORT ANGLE (P/N 601R318731-3S) ONTO FWD FORMER USING NEW HARDWARE. REF CRJ200 SRM 51-42-21.
